Open Access
Translator Disclaimer
November, 1995 Transience of Multiclass Queueing Networks Via Fluid Limit Models
Sean P. Meyn
Ann. Appl. Probab. 5(4): 946-957 (November, 1995). DOI: 10.1214/aoap/1177004601

Abstract

This paper treats transience for queueing network models by considering an associated fluid limit model. If starting from any initial condition the fluid limit model explodes at a linear rate, then the associated queueing network with i.i.d. service times and a renewal arrival process explodes faster than any fractional power.

Citation

Download Citation

Sean P. Meyn. "Transience of Multiclass Queueing Networks Via Fluid Limit Models." Ann. Appl. Probab. 5 (4) 946 - 957, November, 1995. https://doi.org/10.1214/aoap/1177004601

Information

Published: November, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0865.60079
MathSciNet: MR1384361
Digital Object Identifier: 10.1214/aoap/1177004601

Subjects:
Primary: 60K25
Secondary: 60K20 , 90B25 , 90B35

Keywords: Queueing networks , stability

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.5 • No. 4 • November, 1995
Back to Top